# SDR WX0A2022071174147

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 45,810 hours, 25,519 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 873466
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNITS AT FIN 10WL, 11WL, 12WL AND 13WL REQUIRE REPLACEMENT. / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS AT FIN 10WL, 11WL, 12WL AND 13WL. OPS CHECK AND BITE CHECK GOOD IAW AMM 33-51-38"
